# SDR QXEA2010031000136

- Difficulty date: February 24, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 20,910 hours, 21,463 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Corroded
- Location: Stop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- C1 CHECK. AFT SERVICE DOOR STOP FITTING NR 19 ANCHOR NUTS AT POSITIONS B AND D ARE CORRODED.  REMOVED SKIN ON FORWARD SIDE OF DOOR TO GAIN ACCESS.  REMOVED NUT PLATES AND INSTALLED BOLTS AND NUTS REF SB 84-52-61.  INSTALLED SKIN IAW SRM 51-42-15, 51-42-05, AND 51-40-45.
